MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number Q6 EDGE 3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the bolt broke when the patient was leading on the armrest allegedly causing the consumer to fall out of the chair.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18462
8008008586
MDR Report Key22320473
Report Number2530130-2025-00878
Device Sequence Number8819048
Product Code ITI
UDI-Device Identifier00606509200158
UDI-Public00606509200158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE 3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale